# SDR 96ZZZX2056

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6502H
- Make and model: Cessna 152
- Aircraft serial: 15284171
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Bar
- Part number: 04115264
- Condition: Weld Broken
- Location: Pilot Rt Rudder
- Part time: 8,753 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RUN-UP FOR FLIGHT, PILOT'S RIGHT RUDDER PEDAL WOULD NOT MOVE RUDDER.  THE WELD ASSEMBLY OF RUDDER BAR WAS BROKEN AT ARM ASSEMBLY FOR RUDDER PEDAL.  METAL FATIGUE AROUND LOWER END OF WELDED AREA.  NEW PART WAS MODIFIED TO INCREASE STRENGTH.
